Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boundary preserving maps of $ 3$-manifolds


Author: G. A. Swarup
Journal: Proc. Amer. Math. Soc. 78 (1980), 291-294
MSC: Primary 57N10
MathSciNet review: 550516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an extension of Waldhausen's theorem [5] conjectured by Hempel in [3].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10

Retrieve articles in all journals with MSC: 57N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0550516-X
Keywords: Boundary preserving maps, geometric degree, twisted degree, homeomorphism
Article copyright: © Copyright 1980 American Mathematical Society